# SDR UIEA2022042000350

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767
- Aircraft serial: 27310
- Aircraft time: 102,178 hours, 21,482 cycles
- System (JASC): 3500 · Oxygen System
- Part: Transducer
- Part number: 80312701
- Part serial: 353
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERARY O2 INDICATION IS ERRATIC( TRANSFERRED TO MMDR 164289 IAW MEL 35-11-03-02A, CAT C.  /  LOGPAGE 1504123 - ITEM #4: REMOVED AND REPLACED PAX O2 TRANSDUCER PER AMM 35-11-04. THIS CLEARS MDDR 164289. )
